# SDR DXTA200702516

- Difficulty date: October 1, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 6,913 hours, 4,200 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 10240304
- Condition: Out Of Balance
- Location: Mlg
- Part time: 189 hours, 125 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL AT APPROXIMATELY 60 KIAS THE NOSE WHEEL SHOOK VIOLENTLY.  DUST WAS COMING OUT OF THE HEAD LINER. ABORTED T/O.  REMOVED AND REPLACED BOTH NOSE WHEEL ASSY, IAW CESSNA 750 M/M 32-41-01.
